after rotator cuff surgery i used narcotics for 3 days, becoming constipated. i used dulcolax 1 twice daily, then 2 twice daily, then 3 twice daily over 3 days before i had a bowel movement. however, at that point the stomach cramps were bad, the diarrhea persistent -- 6 movements over 2 days, i had chills and sweats with fever to 100, and felt listless, achey, and weak. can this be attributed to the dulcolax?
30 Sep 2010
Possible common side effects of Dulcolax are: Cramps; faintness; stomach discomfort.
Seek medical attention right away if any of these severe side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).
Overdose symptoms may include diarrhea; stomach cramps, for more details please talk to your healthcare provider, take care & be well.
- Dulcolax Information for Consumers
- Dulcolax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have been using dulcolax for a few years to help with going to the toilet i would not be able to go on my own without using dulcolax what effects ...
1 answer • 23 Aug 2009
... drinking lots of fluids and eating fruit. I tool 3 docolax yesterday at 3 and still have no urge to go. Is it safe to take three more today
1 answer • 22 Nov 2009
A year ago, I had neck fusion surgery. Having developed Seizures 3 years prior I was taking Tegretol XR 600mg. The hospital was given that bottle. ...
4 answers • 11 Aug 2011
... possible for a person who has experienced this kind of overdose to be more susceptible to blackouts and loss of cognitive ability when drinking?
2 answers • 6 Jul 2012